# SDR USAA970237

- Difficulty date: June 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N371US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22950
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 65C2781014
- Condition: Cracked
- Location: Uhf Antenna
- Part time: 36,361 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-1 VISUAL INSPECTION, FOUND A 4 INCH CRACK AT FITTING NR 2 UHF ANT MOUNT CRACKED ON RIGHT SIDE.  INSTALLED DOUBLERS PER REPAIR DOCUMENT EA60103 AND SB 737-53-1159.  (M)

## Service documents this report cites (1) (OpenAirDocs)

Manufacturers' service documents named in its text, read by OpenAirDocs, so check each against the text.

- [Boeing Special Attention Service Bulletin 737-53-1159](https://openairdocs.org/service-documents/boeing/sb-737-53-1159.md). Cited as "SB 737-53-1159". OpenAirDocs has a copy of revision 1
